# SDR ASAA2023012441761

- Difficulty date: January 24, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 147A5810136
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIAN CABIN FLOOR BOARD P/N 147A5810-136. GROUNDED - YES. COMPLETED REPAIR ON MAIN CABIN FLOOR BOARD DELAME P/N 147A5810-1366IAW B737-800 SRM 53-00-50-2R-0.
